| Model Number |
NONB5SHF |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/21/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic gynecological procedure, the obturator broke below the head of the device when it was inserted into abdominal wall.They changed the device to complete the case and resolve the issue.The patient was alive with no injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted; the top of the obturator was disengaged.The trocar, cannula and circular seal appeared intact.Pmv performed functional testing: the port passed an air leak test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Replication of the top of the obturator being disengaged may occur when mishandled during clinical application.Should new information becomes available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.